# SDR DU4R2009394

- Difficulty date: August 23, 2009
- Submitted: September 1, 2009
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N52616
- Make and model: Boeing 737524
- Aircraft serial: 27329
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 927-947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSP, FOUND DENT ON FUSELAGE BELLY SKIN BETWEEN FRAMES AT BS 927-947, S25-27R. REVISION SEE ITEM (G)
